# SDR AALA20180626003

- Difficulty date: June 23, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 71,044 hours, 9,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D7170200
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT (M33400) LOCATED ABOVE DOOR 3L FAILED TEST. REPLACED EMERGENCY POWER SUPPLY UNIT ASSEMBLY PER AMM 33-51-06, LOCATED ABOVE DOOR 3L (M33400) AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
